Follow
Faruk Gologlu
Faruk Gologlu
Claude Shannon Institute, University College Dublin
Verified email at ucd.ie
Title
Cited by
Cited by
Year
On the function field sieve and the impact of higher splitting probabilities: Application to discrete logarithms in F_2^1971
F Göloglu, R Granger, G McGuire, J Zumbrägel
Cryptology ePrint Archive, Report 2013/074, 2013, 0
117*
Solving a-bit DLP on a Desktop Computer
F Göloğlu, R Granger, G McGuire, J Zumbrägel
International Conference on Selected Areas in Cryptography, 136-152, 2013
482013
On Lempel-Ziv complexity of sequences
A Doğanaksoy, F Göloğlu
Sequences and Their Applications–SETA 2006: 4th International Conference …, 2006
412006
New bounds for permutation codes in Ulam metric
F Göloğlu, J Lember, AE Riet, V Skachek
2015 IEEE International Symposium on Information Theory (ISIT), 1726-1730, 2015
312015
Binary Kloosterman sums using Stickelberger's theorem and the Gross–Koblitz formula Faruk Göloğlu
I MATHEMATICUM, AS POLONA
Acta Arith 148, 269-279, 2011
25*2011
Almost perfect nonlinear trinomials and hexanomials
F Göloğlu
Finite Fields and Their Applications 33, 258-282, 2015
202015
Binary Kloosterman sums modulo 256 and coefficients of the characteristic polynomial
F Gologlu, P Lisonek, G McGuire, R Moloney
IEEE transactions on information theory 58 (4), 2516-2523, 2012
192012
Almost perfect nonlinear functions: A possible geometric approach
F Göloglu, A Pott
Proceedings of the Contact Forum Coding Theory and Cryptography II at The …, 2007
152007
An exponential bound on the number of non-isotopic commutative semifields
F Göloğlu, L Kölsch
Transactions of the American Mathematical Society 376 (03), 1683-1716, 2023
142023
Almost Bent and Almost Perfect Nonlinear Functions: Exponential Sums, Geometries and Sequences
F Göloğlu
142009
On the division property of S-boxes.
F Göloglu, V Rijmen, Q Wang
122016
Classification of fractional projective permutations over finite fields
F Göloğlu
Finite Fields and Their Applications 81, 102027, 2022
112022
Biprojective almost perfect nonlinear functions
F Göloğlu
IEEE Transactions on Information Theory 68 (7), 4750-4760, 2022
112022
On theorems of Carlitz and Payne on permutation polynomials over finite fields with an application to x− 1+ L (x)
F Göloğlu, G McGuire
Finite Fields and Their Applications 27, 130-142, 2014
112014
Ternary Kloosterman sums modulo 18 using Stickelberger’s theorem
F Göloğlu, G McGuire, R Moloney
Sequences and Their Applications–SETA 2010: 6th International Conference …, 2010
102010
Almost perfect nonlinear families which are not equivalent to permutations
F Göloğlu, P Langevin
Finite Fields and Their Applications 67, 101707, 2020
92020
Fibre products of supersingular curves and the enumeration of irreducible polynomials with prescribed coefficients
O Ahmadi, F Göloğlu, R Granger, G McGuire, ES Yilmaz
Finite Fields and Their Applications 42, 128-164, 2016
92016
Equivalences of biprojective almost perfect nonlinear functions
F Göloğlu, L Kölsch
arXiv preprint arXiv:2111.04197, 2021
82021
On CCZ-inequivalence of some families of almost perfect nonlinear functions to permutations
F Göloğlu, J Pavlu̇
Cryptography and Communications 13, 377-391, 2021
82021
Discrete Logarithms in GF (21971)
F Göloglu, R Granger, G McGuire, J Zumbrägel
NMBRTHRY list 19, 2013
72013
The system can't perform the operation now. Try again later.
Articles 1–20